×

Found 312 Documents (Results 1–100)

\(\varGamma\)-compactness of some classes of integral functionals depending on vector fields. (English) Zbl 1516.49010

MSC:  49J45
PDFBibTeX XMLCite
Full Text: DOI arXiv

An introduction to \(p\)-adic and motivic integration, zeta functions and invariants of singularities. (English) Zbl 1503.14015

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 103-176 (2022).
PDFBibTeX XMLCite
Full Text: DOI

A generalization of Bohr-Mollerup’s theorem for higher order convex function. (English) Zbl 1500.26001

Developments in Mathematics 70. Cham: Springer (ISBN 978-3-030-95087-3/hbk; 978-3-030-95090-3/pbk; 978-3-030-95088-0/ebook). xviii, 323 p., open access (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Analysis in Banach spaces. Volume II. Probabilistic methods and operator theory. (English) Zbl 1402.46002

Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge 67. Cham: Springer (ISBN 978-3-319-69807-6/hbk; 978-3-319-69808-3/ebook). xxi, 616 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI

Spectral optimization problems for Schrödinger operators. (English) Zbl 1375.49054

Henrot, Antoine (ed.), Shape optimization and spectral theory. Berlin: De Gruyter (ISBN 978-3-11-055085-6/hbk; 978-3-11-055088-7/ebook). 325-352 (2017).
MSC:  49Q10 58J50
PDFBibTeX XMLCite
Full Text: DOI

Basket option pricing and implied correlation in a one-factor Lévy model. (English) Zbl 1398.91605

Glau, Kathrin (ed.) et al., Innovations in derivatives markets. Fixed income modeling, valuation adjustments, risk management, and regulation. Proceedings of the conference, Munich, Germany, March 30 – April 1, 2015. Cham: Springer Open (ISBN 978-3-319-33445-5/hbk; 978-3-319-33446-2/ebook). Springer Proceedings in Mathematics & Statistics 165, 335-367 (2016).
MSC:  91G20 60G51
PDFBibTeX XMLCite
Full Text: DOI

Some structures on \(\gamma\)-open sets in fuzzy bitopological spaces. (English) Zbl 1391.54007

Ladde, G. S. (ed.) et al., Dynamic systems and applications. Vol. 7. Proceedings of the 7th international conference, Morehouse College, Atlanta, GA, USA, May 27–30, 2015. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-07-9/hbk). 246-250 (2016).
MSC:  54A40 54E55
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software